# SDR PCAA0010070

- Difficulty date: October 26, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 23,373 hours, 26,004 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: AL0062
- Condition: False Indication
- Location: Cargo Bay
- Part time: 15,347 hours, 16,947 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3669 IAD-PHL DURING DESCENT INTO PHL, BAGGAGE COMPARTMENT SMOKE DETECTOR LIGHT  DECLARED.  FLIGHT LANDED WITHOUT INCIDENT.  NR 2 SMOKE DETECTOR REPLACED, NR 1 SMOKE DETECTOR DISCONNECTED MEL 26-08 ISSUED.  NR 1 SMOKE DETECTOR REPLACED 27 OCT 00.
